Show simple item record

dc.contributor.authorGrobler, Jacobus Johannes
dc.date.accessioned2012-11-28T10:12:36Z
dc.date.available2012-11-28T10:12:36Z
dc.date.issued2011
dc.identifier.citationGrobler, J.J. 2011. Doob's optional sampling theorem in Reisz spaces. Positivity, 15:617-637. [http://link.springer.com/journal/11117]en_US
dc.identifier.issn1385-1292
dc.identifier.issn1572-9281 (Online)
dc.identifier.urihttp://hdl.handle.net/10394/7791
dc.descriptionSpecial issue in memoriam of Charalambos D. Aliprantis.en_US
dc.description.abstractThe notions of stopping times and stopped processes for continuous stochastic processes are defined and studied in the framework of Riesz spaces. This leads to a formulation and proof of Doob’s optional sampling theorem.en_US
dc.description.urihttp://dx.doi.org/10.1007/s11117-011-0114-z
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.subjectStochastic process with continuous parameteren_US
dc.subjectvector latticeen_US
dc.subjectstopping timeen_US
dc.subjectstopped processen_US
dc.subjectconditional expectationen_US
dc.subjectMartingale uniquenessen_US
dc.titleDoob's optional sampling theorem in Reisz spacesen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record